# SDR AALA202401262622

- Difficulty date: January 22, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A321-231
- Aircraft serial: 6908
- Aircraft time: 24,559 hours, 9,545 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVEN 1 IN FORWARD GALLEY SMELLS LIKE BURNT PLASTIC WHEN ON. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
